# SDR ASAA2017071821413

- Difficulty date: July 18, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 25,826 hours, 7,505 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE TRYING TO START APU FAULT LIGHT ILLUMINATED.  MAINTENANCE MESSAGE 49-41012.  NO APU ROTATION SHUTDOWN.  ACFT GROUNDED.  ACCOMPLISHED FIM 49-40, TASK 803 PERFORMED APU BITE CHECKED VERIFIED FAULT CODE STARTED APU 8 TIMES OVER 5 HR PERIOD OPS CHECKED GOOD EVERY TIME.  ACCOMPLISHED APU BITE CHECK, NO CURRENT APU FAULTS LISTED NO HISTORY 60 DAYS.
